Translator Disclaimer
December 2015 [Retraction] Growth of polynomials with prescribed zeros – II
K. K. Dewan, Arty Ahuja
Tbilisi Math. J. 8(2): 69-74 (December 2015). DOI: 10.1515/tmj-2015-0011

Abstract

K.K.Dewan and A.Ahuja, Growth of polynomials with prescribed zeros, II, Tbilisi Math. J. 8 (2) (2015), 69-74, De Gruyter Open,

DOI 10 1515/tmj - 2015 - 0011.

The authors have requested that their paper be withdrawn because main results of the text were published in Mathematick Vesnik,

S.M. Pukhta, Growth of polynomials with prescribed zeros, Journal of Mathematick Vesnik 65 (1) (2013), 137-142.

Citation

Download Citation

K. K. Dewan. Arty Ahuja. "[Retraction] Growth of polynomials with prescribed zeros – II." Tbilisi Math. J. 8 (2) 69 - 74, December 2015. https://doi.org/10.1515/tmj-2015-0011

Information

Received: 11 February 2014; Accepted: 12 March 2015; Published: December 2015
First available in Project Euclid: 12 June 2018

zbMATH: 1318.30004
Digital Object Identifier: 10.1515/tmj-2015-0011

Rights: Copyright © 2015 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.8 • No. 2 • December 2015
Back to Top